ON A(I)*-SETS, C-I-SETS, C-I*-SETS AND DECOMPOSITIONS OF CONTINUITY IN IDEAL TOPOLOGICAL SPACES


Ekici E.

ANALELE STIINTIFICE ALE UNIVERSITATII AL I CUZA DIN IASI-SERIE NOUA-MATEMATICA, vol.59, no.1, pp.173-184, 2013 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 59 Issue: 1
  • Publication Date: 2013
  • Doi Number: 10.2478/v10157-012-0030-y
  • Journal Name: ANALELE STIINTIFICE ALE UNIVERSITATII AL I CUZA DIN IASI-SERIE NOUA-MATEMATICA
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.173-184

Abstract

The aim of this paper is to introduce and study the notions of A(I)*-sets, C-I-sets and C-I*-sets in ideal topological spaces. Properties of A(I)*-sets, C-I-sets and C-I*-sets are investigated. Moreover, decompositions of continuous functions and decompositions of A(I)*-continuous functions via A(I)*-sets, C-I-sets and C-I*-sets in ideal topological spaces are established.